# SDR SIMA20200827001

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48; CARGO DOOR SILL IS CORRODED. -C/A-EVALUATED CORROSION ON CARGO DOOR CENTER SILL AND FOUND TO BE OUT OF LIMITS IAW EMB 145 SRM 53-31-15AD. REMOVED AND REPLACED CARGO DOOR CENTER SILL IAW EMB 145 SRM 51-40-02 MATERIALS USED PN: 145-25480-603SD CARGO DOOR CENTER SILL.
